# SDR MWEA95152

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 6011777
- Condition: Terminals Dirty
- Location: Aft Bag Pit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE LEFT EMERGENCY NACELLE LIGHT WAS FOUND TO BE INOP.  MECHANIC CLEANED AND SECURED BATTERY TERMINALS.  OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
